Montgomery identities and Ostrowski type inequalities for fractional integral operators

  • Fuat Usta
  • Hüseyin Budak
  • Mehmet Zeki Sarikaya
Original Paper


In this study, we first obtain some generalized Montgomery identities for generalized fractional integral operator. Then, using these identities, we establish some Ostrowski type inequalities for function whose derivatives are bounded. We further obtain generalized inequalities for mappings whose absolute value of derivatives are convex.


Montgomery identity Ostrowski inequality Fractional integral Convex function 

Mathematics Subject Classification

26D15 26A33 26D10 


  1. 1.
    Agarwal, R.P., Luo, M.-J., Raina, R.K.: On Ostrowski type inequalities, Fasciculi Mathematici, 204. De Gruyter (2016).
  2. 2.
    Aljinovic, A.A.: Montgomery identity and Ostrowski type inequalities for Riemann–Liouville fractional integral. J. Math. 6 (2014) (Art. ID 503195)Google Scholar
  3. 3.
    Anastassiou, G., Hooshmandasl, M.R., Ghasemi, A., Moftakharzadeh, F.: Montgomery identities for fractional integrals and related fractional inequalities. J. Inequal. Pure Appl. Math 10(4), 6 (2009). (Art. 97)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Duoandikoetxea, J.: A unified approach to several inequalities involving functions and derivatives. Czechoslov. Math. J. 51(126), 363–376 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Gueszane-Lakoud, A., Aissaouı, F.: New fractional inequalities of Ostrowski type. TJMM 5(3), 103–106 (2013)MathSciNetGoogle Scholar
  6. 6.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations North-Holland Mathematics Studies, 204. Elsevier Sci. B.V, Amsterdam (2006)Google Scholar
  7. 7.
    Liu, Z.: Some companions of an Ostrowski type inequality and application. J. Ineq. Pure Appl. Math 10(2), 12 (2009). (Art. 52)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Miller, S., Ross, B.: An introduction to the fractional calculus and fractional differential equations, p. 2. Wiley, USA (1993)zbMATHGoogle Scholar
  9. 9.
    Mitrinovic, D.S., Pecaric, J.E., Fink, A.M.: Inequalities involving functions and their integrals and derivatives. Kluwer Academic Publishers, Dordrecht (1991)CrossRefzbMATHGoogle Scholar
  10. 10.
    Ostrowski, A.M.: Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert. Comment. Math. Helv. 10, 226–227 (1938)CrossRefzbMATHGoogle Scholar
  11. 11.
    Raina, R.K.: On generalized Wright’s hypergeometric functions and fractional calculus operators. East Asian Math. J. 21(2), 191–203 (2005)zbMATHGoogle Scholar
  12. 12.
    Sarikaya, M.Z., Ogunmez, H.: On new inequalities via Riemann–Liouville fractional integration. Abstr. Appl. Anal. 10. (2012). (Article ID 428983)

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  • Fuat Usta
    • 1
  • Hüseyin Budak
    • 1
  • Mehmet Zeki Sarikaya
    • 1
  1. 1.Department of Mathematics, Faculty of Science and ArtsDüzce UniversityDüzceTurkey

Personalised recommendations